Patients Multiple sclerosis
Topic of the discussion
Posted on 12/1/21 10:41 PM
I have been taking Vumerity since July, and I still have problems with the headaches. What more can I do besides taking an aspirin before I take it. But the headaches still persist.
Thanks for your input
Beginning of the discussion - 12/6/21Vumerity for multiple sclerosis: How to prevent headaches? https://www.carenity.us/forum/multiple-sclerosis/autoimmune-diseases-ask-dr-antoine-seignez-all-your-questions/vumerity-4005
Posted on 12/6/21 3:50 PM
I would encourage you to visit your doctor and explain your headache problem. First, it should be determined if the headaches are due to:the Vumerity, the multiple sclerosis, or are independent of your the MS and its medications.
1. If the doctor believes the headaches are due to the Vumerity, he or she may replace Vumerity with another medication, or, if it is better to keep Vumerity, he or she may prescribe a more appropriate treatment than aspirin to treat the headaches.
2. If they are a symptom of multiple sclerosis, it may mean that the multiple sclerosis is not well enough controlled by the current treatment, and that better treatment options should be considered.
3. If the headaches are not related to Vumerity or multiple sclerosis, your doctor may recommend a better/stronger treatment than aspirin.
In general, recurrent headaches are difficult to control, but a healthy and balanced diet, avoidance of alcohol, good sleep, and stress management techniques can be of help.
I hope this helps.
Have a nice day!